MAUDE Adverse Event Report: ROI CPS, LLC REGARD; C-SECTION PACK

ROI CPS, LLC REGARD; C-SECTION PACK
Model Number LD00358P
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tape stuck to basin wrap created hole in sterile field.Case was emergent, so facility covered hole with sterile or towels and completed case.
 
Additional Manufacturer Narrative
There was insufficient information provided by the end user facility, so the cause of the hole is unknown at this time.The basin wrap contains a tear here label that if torn at the perferation will prevent damage to the wrap.There is no other tape supplied with or as part of the kit that could cause the type of damage reported.A sample was not provided for investigation.

Brand Name
REGARD
Common Device Name
C-SECTION PACK
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key16907656
Report Number3014527682-2023-00006
Device Sequence Number6819593
Product Code OHM
UDI-Device Identifier10194717116424
UDI-Public10194717116424
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberLD00358P
Device Catalogue Number800205016
Device Lot Number94402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown